# SDR SWIA202054655

- Difficulty date: November 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT LATCH PIN INTERCOSTAL LOCATED BETWEEN FS 349.00-FS 364.00 AND BETWEEN STGR 27-STGR 26R.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW RT LATCH PIN INTERCOSTAL LOCATED BETWEEN FS 349.00-FS 364.00 AND BETWEEN STGR 27-STGR 26R, REF CRJ 700 SRM DWG.  COMPLIED WITH TASK CARD.  PRESSURE CHECKS GOOD.
